# SDR 98ZZZM952

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 474
- Part time: 59,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 220 - KHDY-KDSM - AFTER AIRCRAFT ARRIVAL DURING LOADING OPERATIONS, A FORKLIFT PUNCTURED THE LEFT FUSELAGE AT STATION 474.  EVALUATION REVEALED THE DAMAGE WAS APPROXIMATELY 7 INCH BY 4 INCH AND WAS CONFINED TO SKIN ONLY.  THE AIRCRAFT WAS RELEASED FOR FERRY FLIGHT FROM KDSM TO KDAY FOR REPAIRS.  DAMAGE WAS REPAIRED IAW THE B727 STRUCTURAL REPAIR MANUAL SRM 53-30-3 FIGURE 1.  THE AIRCRAFT WAS RELEASED FOR REVENUE SERVICE.  (M)
